# SDR REXA2022042000684

- Difficulty date: February 11, 2022
- Submitted: April 20, 2022
- Operation: Air carrier
- Aircraft: N197PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15197
- Aircraft time: 27,743 hours, 19,629 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stringer
- Part number: SH690312083
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON STRINGER 20RH IN BETWEEN FS295.00 AND 310.00 BELOW FLOOR J/C:900-53-140-500 - COMPLIED WITH EA#CRJ-953-12968 REVIR DATED 2/24/2022 - REPLACED STRINGER PER EA CRJ953-12968.
